# SDR JJBA20250507022

- Difficulty date: February 18, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AT FRAME 31 AMD 33 RH FLOOR, AND FRAMES 53 AND 55 RH WALL SUSPECTED CORROSION. REMOVED AND REPLACED SEAT TRACK AT FR33 RH FLOOR FOR CORROSION OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK AT FR31 FOR CORROSION OUT OF LIMITS. BLENDED OUT SEAT TRACK AT FR53 AND 55 RH WALL AND FOUND NO CORROSION AT THIS TIME.
